I've been on Spironolactone for 7 months now (Yasmin - 9 months) and I'm extremely happy with the results regarding my acne. It disappeared almost completely. So the happiness and new found confidence made me ignore one uncomfortable symptom that I've got and that is becoming increasingly worse - stomach bloating. However I feel like I can no longer go on with the constant pain and tightness in my stomach as it started having impact on my new dating life. I do take my pills together with a first meal of the day, but it doesn't seem to help. Peppermint and chamomile tea can calm it down for a couple of hours, but next morning I'm most likely to wake up with a balloon in my belly.
Any tips on how to handle this and what could help? Hope you understand that I don't want to stop the treatment that is 100% effective on my acne, but I would like to find something that can make the bloating at least milder.
PianinaMember Since 11 Jan 2013
Offline Last Active Jul 22 2014 10:15 AM
- Group Veteran Members
- Active Posts 404
- Profile Views 3,780
- Member Title Member
- Age 25 years old
- Birthday July 14, 1989
Teaching piano, singing, programming, web-design, photography, nutrition